RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
GBX3100S19 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A bipap a40 device was returned to a third-party service center in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.The device was not documented to be in patient use.During the evaluation of the device, the service technician identified a ventilator inoperative code e-86 (failure of the outlet pressure sensor.) the service manual recommends replacement of the printed circuit assembly (pca); however, the available repair evaluation did not specify which component replacement would be required to resolve the issue.Additionally, the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.No repair was performed.The device was scrapped by the service center after the evaluation was completed.
Additional Manufacturer Narrative
The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.A field action was initiated with record id (b)(4) and consisted of a field safety notice.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.